MAUDE Adverse Event Report: ARTHREX, INC. BASEPLATE IMPACTOR, BASEPLATE ADAPTOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. BASEPLATE IMPACTOR, BASEPLATE ADAPTOR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number BASEPLATE IMPACTOR, BASEPLATE ADAPTOR
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 12/07/2021 it was reported by a sales representative via sems that.The below instruments were damaged in a hardware removal case on (b)(6) 2021: ar-9545-t15-01, ar-9545-t15-02, ar-9545-t15-03, ar-9165adg.Additional information 12/07/2021: on 12/07/2021, it was reported by a sale representative via email that ar-9165adg( line # 1).
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint confirmed, the circular tabs were found to be broken.No additional damage observed.The cause of the event is undetermined, however a likely cause is user-applied mechanical forces.

Brand Name
BASEPLATE IMPACTOR, BASEPLATE ADAPTOR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13087696
Report Number1220246-2021-04171
Device Sequence Number17570573
Product Code LXH
UDI-Device Identifier00888867239395
UDI-Public00888867239395
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBASEPLATE IMPACTOR, BASEPLATE ADAPTOR
Device Catalogue NumberAR-9165ADG
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2021
Supplement Date Received by Manufacturer12/07/2021
Initial Report FDA Received Date12/27/2021
Supplement Report FDA Received Date12/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown